Vertex algebras and integral bases for the enveloping algebras of affine Lie algebras / / Shari A. Prevost.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, Volume 96, Number 466
VerfasserIn:
Place / Publishing House:Providence, Rhode Island : : American Mathematical Society,, 1992.
1992
Year of Publication:1992
Language:English
Series:Memoirs of the American Mathematical Society ; Volume 96, Number 466.
Online Access:
Physical Description:1 online resource (113 pages).
Notes:"March 1992, Volume 96, Number 466 (end of volume)."
Tags: Add Tag
No Tags, Be the first to tag this record!

Similar Items